# SDR SWIA201439669

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 31,895 hours, 26,615 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR WENT OFF.   SMOKE ODOR IN CABIN.  INSPECTED LAVATORY AND LIGHTING SYSTEMS. NO EVIDENCE TO OF FIRE.  INSPECTED WIRING AND FOUND NOT DAMAGED.  FOUND SMOKE COMING FROM RT PACK.
